# SDR HNAA0800147

- Difficulty date: April 18, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 33,726 hours, 39,129 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82910009145
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF NR 2 HYD FLUID AFTER GEAR EXTENSION FOLLOWED BY ISO VALVE & OUTBOARD SPOILER HYD CAUTION LIGHTS.  NR 2 HYD SYSTEM QTY AT .5 QTS.  INSTALLED TFL FROM DOOR CONTROL SOLENOID TO UNION IN FRONT OF NOSE GRAVEL GUARD IAW SPECIAL PROCEDURES 20.1 SERVICED NR 2 HYD SYSTEM IAW MAINT MANUAL 12-10-29.  OPS & LEAK CHECK GOOD.  PLACED ON 70 HR DMT WC 20-50-52T.  REF SAME LOG PAGE SEQ NR 1.
